|Bactrim? Hi Triglycerides? now Viracept?
Aug 28, 2008
Thank you so much for your quick response. In your reply to me you stated that i am on an "UNUSUAL" regimen. This is my first regimen and I have no previous treatment failures. You stated that I am on 1 too many medications. You suggest that I drop the Viracept and stay on the Sustiva + Combivir. You then stated that I should replace the Viracept with another Protease Inhibitor. Wouldn't that then put me back on with 1 too many medications? If you think I should be on a Protease Inhibitor, which one works well with the Sustiva + Combivir?
| Response from Dr. Young
Thanks for your reply,
Perhaps my earlier response was unclear (because I was unsure of which line of treatment you're taking).
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.